# SDR ASOA20140418047

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 31,613 hours, 18,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 95502
- Condition: Discharged
- Location: Emergency Lights
- Part time: 9,520 hours, 6,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT OVERWING EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT SYS BATTERY PACK AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
